# SDR DHL2002806502

- Difficulty date: June 26, 2002
- Submitted: July 31, 2002
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 56110154105
- Part serial: NSN
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK FOUND R/H WING LWR PANEL EXTERNAL SKIN DELAMINATED (STA XF 339.000-409.000)REMOVED AND REPLACED EXTERNAL SKIN PANSL PER SRM 52-3-0 PG 1.
